# SDR AALA20170401003

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 11,591 hours, 2,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81361
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. BROKEN EMERGENCY LIGHT COVER AT BOTTOM OF R1 DOOR. REMOVED AND REPLACED EXIT MARKER, FLOOR PROXIMITY EMERGENCY ESCAPE PATH SIGN, AT R1 DOOR PER AMM 33-51-13. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
